Skip to main content

Dr Trevor Langlands

Dr Trevor Langlands
Name Trevor Langlands
Position Senior Lecturer (Mathematics)
Section School of Sciences
Office D123
Location Toowoomba Campus
Phone +61 7 4631 5523
Extension 5523
Email
Qualifications BAppSc(Hons) QUT , PhD QUT

Research interests
Anomalous Subdiffusion, Fractional Calculus, Industrial Modelling

Industry affiliations
Member of the Australian Mathematical Society (AustMS)
Member of the Australia and New Zealand Industrial and Applied Mathematics (ANZIAM)

USQ Research affiliations

  • Institute for Agriculture and the Environment (IAgE)

Currently teaching courses/programs
MAT2200 Operations Research 1
MAT3201 Operations Research 2
ENM1600 Engineering Mathematics

Teaching experience(Tertiary)
9 Years



Publications in ePrints

Deo, Ravinesh C. ORCID: https://orcid.org/0000-0002-2290-6749 and Yaseen, Zaher Mundher and Al-Ansari, Nadhir and Nguyen-Huy, ThongORCID: https://orcid.org/0000-0002-2201-6666 and Langlands, Trevor and Galligan, LindaORCID: https://orcid.org/0000-0001-8156-8690 (2020) Modern artificial intelligence model development for undergraduate student performance prediction: an investigation on engineering mathematics courses. IEEE Access.

Osman, S. A and Langlands, T. A. M. (2019) An implicit Keller Box numerical scheme for the solution of fractional subdiffusion equations. Applied Mathematics and Computation, 348. pp. 609-626. ISSN 0096-3003

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. (2016) A mathematical model for the proliferation, accumulation and spread of pathogenic proteins along neuronal pathways with locally anomalous trapping. Mathematical Modelling of Natural Phenomena , 11 (3). pp. 142-156. ISSN 0973-5348

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Jacobs, B. A. and Langlands, T. A. M. and Nichols, J. A. (2016) From stochastic processes to numerical methods: a new scheme for solving reaction subdiffusion fractional partial differential equations. Journal of Computational Physics, 307. pp. 508-534. ISSN 0021-9991

Angstmann, C. N. and Donnelly, I. C. and Henry, B. I. and Langlands, T. A. M. and Straka, P. (2015) Generalized continuous time random walks, master equations, and fractional Fokker-Planck equations. SIAM Journal on Applied Mathematics, 75 (4). pp. 1445-1468. ISSN 0036-1399

View full listing in ePrints